Skip to main content

Posts

Featured

Changing and rearranging

Last week, I followed up with Jordan's doctor because I couldn't add the second-to-last supplement he was supposed to take before we started working on disrupting the biofilm. After I started the NAC, the stimming came back. I gave it a week to see if it would subside, and it didn't. They even stayed after I stopped it. I researched and found that a supplement he takes, called Mitoboost, already contains compounds that alter energy production. Combining them caused a hyper-stimulating "traffic jam" in the brain by surging cellular energy and over-exciting glutamate pathways at the same time, triggering stimming as a way to cope with sensory overload. Therefore, I needed to remove the Mitoboost and start over. Once I did, the stimming stopped. However, at the same time, the tic that appeared when I increased his magnesium came back while he was still on the lower dose. And it seemed to slowly get worse. So, I removed that as well, but it remained, so I thought ma...

Latest Posts

Not what I thought it was

Results